MAUDE Adverse Event Report: COVIDIEN 12CC SALINE SYRINGE (10CC); SALINE, VASCULAR ACCESS FLUSH

COVIDIEN 12CC SALINE SYRINGE (10CC); SALINE, VASCULAR ACCESS FLUSH
Model Number 8881570121
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the prefill syringe has air pockets.

Brand Name
12CC SALINE SYRINGE (10CC)
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11629884
Report Number1282497-2021-10038
Device Sequence Number19707164
Product Code NGT
UDI-Device Identifier10884521000261
UDI-Public10884521000261
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881570121
Device Catalogue Number8881570121
Device Lot Number20D0774
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/07/2021
Patient Sequence Number1